Endomorphisms of continuous Cuntz algebras

Zacharias, J. (2001) Endomorphisms of continuous Cuntz algebras. Journal of Operator Theory, 46(3), pp. 561-577.

Full text not currently available from Enlighten.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Zacharias, Professor Joachim
Authors: Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Operator Theory
ISSN (Online):1841-7744

University Staff: Request a correction | Enlighten Editors: Update this record